How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17650
Experience:  35 years of experience
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

3 days leaving up to this event - my husband was given 4 different

Customer Question

3 days leaving up to this event - my husband was given 4 different kinds of coden that overdoesd him on Chroistmas eye

My husband was taken immediately to to St Francis hospital in tulsa ok christmas eve - he was taking due to lite headed and we immediately called St Francis hospital in tulsa ok christmas eye - he was light headed and we immediately called them. He was ovwerdosed with 4 diffrent kinds of codene perhis doctor - when we arrived art St Francia rhwy immediately put him ontop a induiced coma plaralized him frpm head to toe, he later when to the Icu floor and staYWEDS IN a coma state - his eyes are swollen shut duie to the swelling of the brain. He hears us bit does but react, We have been told that their is an antidote called Naltrexone that we aren going to insist be given - have you heard of this - would appreciate your answer to this as soon as soon as possible

Thank You - Rita Shaver 918+810+3236 pls call asaP
Submitted: 5 years ago.
Category: Health
Expert:  Dr. Saha replied 5 years ago.

In narcotic or opioid overdose antidote can be given to reverse it.

If his doctors suggest it, you can go for Naltrexone.

Hope his early recovery.

Please feel free for any follow up query.